|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 5
شماره جديد اين نشريه

7
2017


 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:

?????


 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

5 2017

 
 Benson's algorithm for nonconvex multiobjective problems via nonsmooth Wolfe duality
N. Shafiei *   Pages 975-994
 Abstract    Full Text    [PDF 488KB]    
 Critical fixed point theorems in Banach algebras under weak topology features
A. Ben Amar * , A. Tlili   Pages 995-1015
 Abstract    Full Text    [PDF 186KB]    
 On annihilator ideals in skew polynomial rings
M. Zahiri , A. Moussavi * , R. Mohammadi    Pages 1017-1036
 Abstract    Full Text    [PDF 184KB]    
 The norm of pre-Schwarzian derivatives on bi-univalent functions of order α
H. Rahmatan , Sh. Najafzadeh * , A. Ebadian   Pages 1037-1043
 Abstract    Full Text    [PDF 110KB]    
 Order-type existence theorem for second order nonlocal problems at resonance
F. Wang* , S. Zhang   Pages 1045-1055
 Abstract    Full Text    [PDF 132KB]    
 Existence and blow-up of solution of Cauchy problem for the sixth order damped Boussinesq equation
Y. Wang *   Pages 1057-1071
 Abstract    Full Text    [PDF 155KB]    
 Diagonal arguments and fixed points
A. Karimi , S. Salehi *   Pages 1073-1088
 Abstract    Full Text    [PDF 245KB]    
 On two classes of third order boundary value problems with finite spectrum
J.J. Ao *   Pages 1089-1099
 Abstract    Full Text    [PDF 140KB]    
 Affinization of Segre products of partial linear spaces
K. Petelczyc * , M. Ż, , ynel    Pages 1101-1126
 Abstract    Full Text    [PDF 212KB]    
 A new one-step iterative process for approximating common fixed points of a countable family of quasi-nonexpansive multi-valued mappings in CAT(0) spaces
S. Suantai , B. Panyanak , W. Phuengrattana *   Pages 1127-1141
 Abstract    Full Text    [PDF 158KB]    
 A new characterization of L 2 (q) by the largest element orders
Q.H. Jiang , C.G. Shao , W.J. Shi * , Q.L. Zhang   Pages 1143-1151
 Abstract    Full Text    [PDF 136KB]    
 A radical extension of the category of S -sets
M. Haddadi * , M.M. Ebrahimi   Pages 1153-1163
 Abstract    Full Text    [PDF 136KB]    
 A numerical method for discrete fractional--order chemostat model derived from nonstandard numerical scheme
M. Zeinadini , M. Namjoo*   Pages 1165-1182
 Abstract    Full Text    [PDF 932KB]    
 On characterizations of hyperbolic harmonic Bloch and Besov spaces
X. Fu *   Pages 1183-1194
 Abstract    Full Text    [PDF 139KB]    
 On the character space of Banach vector-valued function algebras
M. Abtahi *   Pages 1195-1207
 Abstract    Full Text    [PDF 149KB]    
 On some generalized recurrent manifolds
A.A. Shaikh * , I. Roy , H. Kundu   Pages 1209-1225
 Abstract    Full Text    [PDF 159KB]    
 A study on dimensions of modules
E. Momtahan * , M. Motamedi   Pages 1227-1235
 Abstract    Full Text    [PDF 120KB]    
 On pm + and finite character bi-amalgamation
M. Tamekkante , E.M. Bouba*   Pages 1237-1244
 Abstract    Full Text    [PDF 121KB]    
 Efficient quadrature rules for a class of cordial Volterra integral equations: A comparative study
H. Majidian*   Pages 1245-1258
 Abstract    Full Text    [PDF 151KB]    
 On certain maximality principles
R. Mohammadpour *   Pages 1259-1264
 Abstract    Full Text    [PDF 108KB]    
 Application of frames in Chebyshev and conjugate gradient methods
H. Jamali * , E. Afroomand   Pages 1265-1279
 Abstract    Full Text    [PDF 162KB]    
 Further inequalities for operator space numerical radius on 2*2 operator matrices
M. Sattari *   Pages 1281-1285
 Abstract    Full Text    [PDF 101KB]    
 Stochastic evolution equations with multiplicative Poisson noise and monotone nonlinearity
E. Salavati * , B.Z. Zangeneh   Pages 1287-1299
 Abstract    Full Text    [PDF 149KB]    
 Improvements of Young inequality using the Kantorovich constant
M. Khosravi , A. Sheikh Hosseini *   Pages 1301-1311
 Abstract    Full Text    [PDF 148KB]    
 Dilations for Cast-dynamical systems with abelian groups on Hilbert C ast-modules
Z. Wang * , J. Zhang   Pages 1313-1321
 Abstract    Full Text    [PDF 123KB]    
 Some topologies on the space of quasi-multipliers
M. Adib*   Pages 1323-1332
 Abstract    Full Text    [PDF 120KB]    
 Strongly nil-clean corner rings
P. Danchev *   Pages 1333-1339
 Abstract    Full Text    [PDF 106KB]    
 Inverse Sturm--Liouville problems using three spectra with finite number of transmissions and parameter dependent conditions
M. Shahriari *   Pages 1341-1355
 Abstract    Full Text    [PDF 162KB]    
 Convergence of the sinc method applied to delay Volterra integral equations
L. Shiri , M. Zarebnia *   Pages 1357-1375
 Abstract    Full Text    [PDF 179KB]    
 A stochastic version analysis of an M/G/1 retrial queue with Bernoulli schedule
M. Boualem* , M. Cherfaoui , N. Djellab , D. Aissani   Pages 1377-1397
 Abstract    Full Text    [PDF 544KB]    
 An algorithm for approximating nondominated points of convex multiobjective optimization problems
M. Ghaznavi * , Z. Azizi   Pages 1399-1415
 Abstract    Full Text    [PDF 407KB]    
 Complete pivoting strategy for the IUL preconditioner obtained from Backward Factored APproximate INVerse process
A. Rafiei * , M. Bollhoefer   Pages 1417-1456
 Abstract    Full Text    [PDF 446KB]    
 Very cleanness of generalized matrices
Y. Kurtulmaz *   Pages 1457-1465
 Abstract    Full Text    [PDF 112KB]    
 Five-value rich lines, Borel directions and uniqueness of meromorphic functions
J.R. Long *   Pages 1467-1478
 Abstract    Full Text    [PDF 134KB]    
 Some rank equalities for finitely many tripotent matrices
T. Petik * , H. Ozdemir   Pages 1479-1493
 Abstract    Full Text    [PDF 148KB]    
 Convex combinations of harmonic shears of slit mappings
L. Shi , Z.-G. Wang , A. Rasila * , Y. Sun   Pages 1495-1510
 Abstract    Full Text    [PDF 2935KB]    
 On a p-Laplacian system and a generalization of the Landesman-Lazer type condition
B.Q. Hung * , H.Q. Toan   Pages 1511-1528
 Abstract    Full Text    [PDF 174KB]    
 A simple proof of Zariski's Lemma
A. Azarang *   Pages 1529-1530
 Abstract    Full Text    [PDF 69KB]    
 NSE characterization of some linear groups
N. Ahanjideh , L. Mousavi , B. Taeri *   Pages 1531-1542
 Abstract    Full Text    [PDF 155KB]    
 Measure of non strict singularity of Schechter essential spectrum of two bounded operators and application
F. Abdmouleh* , I. Walha   Pages 1543-1558
 Abstract    Full Text    [PDF 160KB]    
: 10/9/96
: 88808855 88807775 (021)

: 10/10/96
Ϙϐ : 301  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر



 

 پيشخوان
-
متن مطالب شماره 31، 1398 magiran .

 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ